# SDR HALA2016080600321

- Difficulty date: August 6, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 10,051 hours, 1,566 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE MINOR FAULT AFTER LANDING.  TROUBLESHOT AND FOUND A CHAFED WIRE IN WIRE BUNDLE 4428KS. PERFORMED TEMP REPAIR TO 3B009B20 AND 3B009R20 IAW AMM 70-71-40-300-801-A.
